MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; ROLLATOR,SUPER LIGHT,250LB CAP.

MEDLINE INDUSTRIES INC.; ROLLATOR,SUPER LIGHT,250LB CAP.
Catalog Number WRX449724
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that end-user stood up and began to walk on a rug surface when the unidentified wheel of the rollator came off.The end-user fell, emergency medical service was called and end-user was taken to a hospital.The end-user reportedly sustained a right femur fracture, which required a 12-inch plate and a fixator implanted.The end-user is doing rehab at an assisted living facility.The rollator was reportedly used for approximately five months prior to this event occurring.Due to the reported femur fracture and required medical intervention, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause for the reported issue could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the rollator's wheel came off while end-user was walking using the rollator.The end-user fell and sustained right femur fracture.

Common Device Name
ROLLATOR,SUPER LIGHT,250LB CAP.
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8821386
Report Number1417592-2019-00104
Device Sequence Number3027052
Product Code ITJ
UDI-Device Identifier10311917124718
UDI-Public10311917124718
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberWRX449724
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight88